# SDR UALA2013040402256

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,250 hours, 6,685 cycles
- Engine: Pwa PW4056
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL IS VISIBLE ON THE SURFACE OF SPOILERS ON LT WING, TOP SURFACE.  SANDED AND PAINTED NR 5 SPOILER REF GN MM 5-0-4-033.
